# SDR HALA201606210241

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 53,670 hours, 9,819 cycles
- Engine: Pwa PW4060
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RT OIL FILTER EICAS CAME ON.  REPLACED RT MAIN OIL FILTER AND INSPECTED PRESSURE DIFFERENTIAL SWITCH IAW AMM 79-21-05, OPERATED ENGINE FOR 3 MIN, NO LEAKS NOTED.  OK TO CONTINUE.
